# SDR DALA1202426303

- Difficulty date: January 16, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 6,465 hours, 812 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF WORK CARD 5331-01190-03 STEP 3A, FOUND FUSELAGE EXTERNAL SKIN WEAR.  STA 2614-STA 2615 S-3L L=1" LOG PAGE ENTERED AND DEFERRED FOR SDR REPORTING.  PER B747-400 SRM 51-10-02 REMOVED WEAR AND HFEC INSPECTED PER B747-400 NDT 51-00-00 PART 6 AND ER/A 480424-14AD REV A.
